Alert archive / Illinois / Wind Advisories in 2023

Wind Advisory 5, NWS Lincoln, IL

March 2, 202329 counties in Illinois

NWS Lincoln, IL issued this wind advisory at Mar 2, 2023, 3:10 AM CST for 29 counties in Illinois. It took effect at Mar 3, 2023, 6:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Mar 2, 2023, 3:10 AM CST (09:10 UTC)
In effect from
Mar 3, 2023, 6:00 AM CST
Expired
Mar 3, 2023, 5:33 PM CST
In force
12 hr
Issued by
NWS Lincoln, IL
All 29 counties

Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Scott County, IL, Shelby County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 68 km from the middle of the area, began a volume at 09:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 9.2 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2023-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2023-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -67 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1302 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
-67 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

727 
WWUS73 KILX 020910
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
310 AM CST Thu Mar 2 2023

ILZ049>057-061>063-066>068-071>073-022215-
/O.NEW.KILX.WI.Y.0005.230303T1200Z-230304T0600Z/
Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles-
Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-Clay-
Richland-Lawrence-
Including the cities of Winchester, Jacksonville, Springfield, 
Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, 
Paris, Shelbyville, Greenup, Marshall, Effingham, Newton, 
Robinson, Flora, Olney, and Lawrenceville
310 AM CST Thu Mar 2 2023

...WIND ADVISORY IN EFFECT FROM 6 AM FRIDAY TO MIDNIGHT CST
FRIDAY NIGHT...

* WHAT...Northeast winds 15 to 25 mph with gusts up to 50 mph
  expected, before becoming northwest by evening.

* WHERE...Portions of central, east central, southeast and west 
  central Illinois.

* WHEN...From 6 AM Friday to midnight CST Friday night.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
4 follow-up statements
082 
WWUS73 KILX 021957
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
157 PM CST Thu Mar 2 2023

ILZ042>048-031000-
/O.EXA.KILX.WI.Y.0005.230303T1200Z-230304T0600Z/
Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-
Including the cities of Lincoln, Clinton, Monticello, Champaign, 
Urbana, Danville, Beardstown, and Petersburg
157 PM CST Thu Mar 2 2023

...WIND ADVISORY IN EFFECT FROM 6 AM FRIDAY TO MIDNIGHT CST
FRIDAY NIGHT...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 50 mph 
  expected, before becoming northwest by evening.

* WHERE...Logan, De Witt, Piatt, Champaign, Vermilion, Cass and 
  Menard Counties.

* WHEN...From 6 AM Friday to midnight CST Friday night.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ILZ049>057-061>063-066>068-071>073-031000-
/O.CON.KILX.WI.Y.0005.230303T1200Z-230304T0600Z/
Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles-
Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-Clay-
Richland-Lawrence-
Including the cities of Winchester, Jacksonville, Springfield, 
Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, 
Paris, Shelbyville, Greenup, Marshall, Effingham, Newton, 
Robinson, Flora, Olney, and Lawrenceville
157 PM CST Thu Mar 2 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO MIDNIGHT
CST FRIDAY NIGHT...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 50 mph 
  expected, before becoming northwest by evening.

* WHERE...Portions of central, east central, southeast and west 
  central Illinois.

* WHEN...From 6 AM Friday to midnight CST Friday night.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Deubelbeiss
414 
WWUS73 KILX 030909
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
309 AM CST Fri Mar 3 2023

ILZ031-037-038-041-040000-
/O.EXA.KILX.WI.Y.0005.230303T1200Z-230304T0600Z/
Woodford-Tazewell-McLean-Mason-
Including the cities of Eureka, Pekin, Bloomington, Normal, 
and Havana
309 AM CST Fri Mar 3 2023

...WIND ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO MIDNIGHT CST
TONIGHT...

* WHAT...Northeast winds 20 to 30 mph with gusts over 50 mph,
  becoming northwest in the afternoon.

* WHERE...Woodford, Tazewell, McLean and Mason Counties.

* WHEN...From 6 AM this morning to midnight CST tonight.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ILZ042>057-061>063-066>068-071>073-040000-
/O.CON.KILX.WI.Y.0005.230303T1200Z-230304T0600Z/
Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott-Morgan-
Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby-
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Lincoln, Clinton, Monticello, Champaign, 
Urbana, Danville, Beardstown, Petersburg, Winchester, 
Jacksonville, Springfield, Taylorville, Decatur, Sullivan, 
Tuscola, Charleston, Mattoon, Paris, Shelbyville, Greenup, 
Marshall, Effingham, Newton, Robinson, Flora, Olney, 
and Lawrenceville
309 AM CST Fri Mar 3 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO
MIDNIGHT CST TONIGHT...

* WHAT...Northeast winds 20 to 30 mph with gusts over 50 mph,
  becoming northwest in the afternoon. Areas near I-72 may gust
  over 55 mph.

* WHERE...Portions of central, east central, southeast and west 
  central Illinois.

* WHEN...From 6 AM this morning to midnight CST tonight.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
432 
WWUS73 KILX 031824
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
1224 PM CST Fri Mar 3 2023

ILZ038-042>046-051>057-061>063-066>068-071>073-040230-
/O.UPG.KILX.WI.Y.0005.000000T0000Z-230304T0600Z/
/O.NEW.KILX.HW.W.0001.230303T1824Z-230304T0100Z/
McLean-Logan-De Witt-Piatt-Champaign-Vermilion-Sangamon-Christian-
Macon-Moultrie-Douglas-Coles-Edgar-Shelby-Cumberland-Clark-
Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Bloomington, Normal, Lincoln, Clinton, 
Monticello, Champaign, Urbana, Danville, Springfield, 
Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, 
Paris, Shelbyville, Greenup, Marshall, Effingham, Newton, 
Robinson, Flora, Olney, and Lawrenceville
1224 PM CST Fri Mar 3 2023

...HIGH WIND WARNING IN EFFECT UNTIL 7 PM CST THIS EVENING...

* WHAT...North to northeast winds 30 to 40 mph with gusts to
  around 60 mph.

* WHERE...Portions of central, east central and southeast 
  Illinois.

* WHEN...Until 7 PM CST this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

ILZ031-037-041-047>050-040100-
/O.EXT.KILX.WI.Y.0005.000000T0000Z-230304T0100Z/
Woodford-Tazewell-Mason-Cass-Menard-Scott-Morgan-
Including the cities of Eureka, Pekin, Havana, Beardstown, 
Petersburg, Winchester, and Jacksonville
1224 PM CST Fri Mar 3 2023

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CST THIS EVENING...

* WHAT...Northeast winds 20 to 30 mph with gusts over 50 mph,
  becoming northwest through the afternoon.

* WHERE...Woodford, Tazewell, McLean and Mason Counties.

* WHEN...Until 7 PM CST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Deubelbeiss
531 
WWUS73 KILX 032333
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
533 PM CST Fri Mar 3 2023

ILZ038-042>044-051>054-061-040045-
/O.CAN.KILX.HW.W.0001.000000T0000Z-230304T0100Z/
McLean-Logan-De Witt-Piatt-Sangamon-Christian-Macon-Moultrie-
Shelby-
Including the cities of Bloomington, Normal, Lincoln, Clinton, 
Monticello, Springfield, Taylorville, Decatur, Sullivan, 
and Shelbyville
533 PM CST Fri Mar 3 2023

...HIGH WIND WARNING IS CANCELLED...

Winds have decreased across the area, allowing the headline to be
cancelled.

$$

ILZ031-037-041-047>050-040045-
/O.CAN.KILX.WI.Y.0005.000000T0000Z-230304T0100Z/
Woodford-Tazewell-Mason-Cass-Menard-Scott-Morgan-
Including the cities of Eureka, Pekin, Havana, Beardstown, 
Petersburg, Winchester, and Jacksonville
533 PM CST Fri Mar 3 2023

...WIND ADVISORY IS CANCELLED...

Winds have decreased across the area, allowing the headline to be
cancelled.

$$

ILZ045-046-055>057-062-063-066>068-071>073-040100-
/O.CON.KILX.HW.W.0001.000000T0000Z-230304T0100Z/
Champaign-Vermilion-Douglas-Coles-Edgar-Cumberland-Clark-
Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Champaign, Urbana, Danville, Tuscola, 
Charleston, Mattoon, Paris, Greenup, Marshall, Effingham, Newton,
Robinson, Flora, Olney, and Lawrenceville
533 PM CST Fri Mar 3 2023

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS
EVENING...

* WHAT...North winds around 30 mph with gusts up to 55 mph.

* WHERE...Portions of east central and southeast Illinois.

* WHEN...Until 7 PM CST this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this wind advisory went out at Mar 1, 11:05 PM CST, 4 hours 5 minutes earlier.

Area forecast discussion, Mar 1, 11:05 PM CST, 4 hours 5 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
1105 PM CST Wed Mar 1 2023

.SYNOPSIS...
Issued at 211 PM CST Wed Mar 1 2023

Fair weather continues into Thursday morning across central
Illinois. Temperatures will fall into the 30s for most of the area
overnight, then warm into the mid 40s to mid 50s Thursday
afternoon. Rain overspreads the region Thursday evening and
continues into Friday afternoon. Portions of the Illinois River
Valley and north will mix with or change to snow with minor
accumulations possible. Dry weather returns to the forecast for
the weekend.

&&

.UPDATE...
Issued at 740 PM CST Wed Mar 1 2023

Evening surface map indicated double barrel low pressure located
over central OH and southeast WI, with their respective cold
fronts pushing through the Ohio Valley and eastern IA. The front
that is now moving into NW IL is associated with a more
significant temperature drop on northwest winds gusting over 20
mph. As the cold advection works its way southeast, lows will
eventually bottom out from the lower 30s west of I-55, to the
upper 30s in southeast IL. The northern periphery of a large
cirrus shield associated with a system well to our south was
affecting much of the CWA currently, but this is expected to sink
southeast over the next several hours. Stratocu behind the cold
front over northern IA is forecast to reach into the northern CWA
late tonight. Only adjustments to the forecast were minor grid
edits based on current trends.

&&

.SHORT TERM...(This evening through Thursday)
ISSUED AT 211 PM CST Wed Mar 1 2023

A weak area of low pressure and attendant cold front have passed
through central Illinois leaving a modest northwest breeze in its
wake. Meanwhile, a ridge of high pressure currently over the Upper
Midwest will spread east across the Great Lakes overnight into
Thursday. This will cause winds to veer to a northeasterly
direction, and fair weather will continue through much of the day
Thursday under the influence of the ridge and dry northeast flow.
Temperatures will start the day in the 30s and should warm into
the mid 40s near Galesburg to mid 50s near Lawrenceville.

.LONG TERM...(Thursday night through Wednesday)
ISSUED AT 211 PM CST Wed Mar 1 2023

A strong upper wave moving onshore over southern California this
afternoon is progged to move across Texas then lift to Arkansas
Thursday night. Strong surface cyclogenesis will occur with the
low center expected along the AR/MO state line by 12Z Friday.
Strong warm air advection ahead of the low will overspread
portions of southern and central Illinois Thursday night into
Friday morning bringing rain to the area starting around around or
shortly after midnight Thursday night. The low will track across
southern/central Illinois Friday morning and into Indiana Friday
afternoon as cold air wrapping around the back side of the system
overspreads central Illinois resulting in a changeover to snow
across the Illinois River Valley.

 *1) Rainfall amounts: While there remains some uncertainty in the
  low track and resulting axis of heaviest QPF, guidance is coming
  into better agreement with precip amounts in excess of an inch
  appearing likely (70 percent confidence) southeast of the I-55
  corridor with lesser amounts northwest. A narrow corridor of 3+
  inches of rain is possible, with the best chance (around 50
  percent) south of the I-70 corridor. Raw model output indicates
  the possibility for a narrow axis of heavy rain of 4-6 inches
  somewhere south of I-70 but exact placement details remain a bit
  uncertain at this time. Mid level lapse rates in excess of 7
  C/km are progged to advect across portions of the southern half
  of the state contributing to modest elevated upright instability
  that will support a few embedded thunderstorms and the corridor
  of locally heavier rainfall amounts. 3 and 6 hourly Flash Flood
  Guidance from the RFC indicates that around 2.0/2.5 inches of
  precip will be sufficient for flash flooding to occur, so this
  will need to be monitored closely.

 *2) Snowfall: Guidance continues to trend warmer and has largely
  eliminated accumulating snowfall from the forecast across the
  ILX forecast area. The exception is for minor amounts under an
  inch north of Galesburg to Henry. Will still have to monitor for
  forecast changes and any adjustment back south could bring heavy
  snow potential back into the forecast area. Guidance indicates a
  deep, sloped band of strong frontogenesis will lift north across
  the state Friday morning with the strongest fgen during the
  afternoon pivoting across the Quad Cities area up into southern
  Wisconsin. Banded heavy snow is still favored within that area
  of mesoscale forcing. NBM probability of one inch of snow has
  lowered to around 25-35 percent north of the aforementioned
  Galesburg to Henry line with lower probabilities south. Note:
  the 12Z ECMWF did buck the trend and shifted the low track
  further south. For now, this has limited support from its own
  ensemble system which it is an outlier, but illustrates the
  lingering uncertainty with this system.

 *3) Strong winds: Gusty winds are expected both ahead and behind
  the deep low. In addition to a tight pressure gradient around
  the low, moderately strong pressure falls of 5-8mb/3hr are
  anticipated Friday morning along with a strong easterly low
  level jet in excess of 50kt. These factors will combine to
  result in east to northeast winds gusting 40 to 50 mph at times
  Friday morning into the afternoon. Behind the departing lower
  Friday evening and overnight, steepening low level lapse rates
  and pressure rises of 6-11mb/3hr will contribute to gusts in the
  30 to 40 mph range out of the northwest.

Behind the departing low, high pressure will build from the
central Great Plains Friday night to the Upper Ohio River Valley
Sunday. This will result in fair weather over the weekend with
winds diminishing under the ridge axis Saturday. Temperatures will
undergo a warming trend behind the ridge axis Sunday into Monday
with widespread 60s expected to kick off the upcoming week. A
couple weak shortwave embedded in the zonal flow aloft will bring
the next chances for rain Monday into Tuesday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1105 PM CST Wed Mar 1 2023

Leading edge of MVFR ceilings has reached KMLI at 05z. Timing tool
moves this into KPIA around 0730z and KBMI about an hour later and
have updated TAFs to include quicker timing. Latest guidance
pushes these ceilings farther south, so included BKN015 at KCMI.
KSPI/KDEC are still a low confidence forecast and with lower
probabilities of MVFR ceilings just included SCT025 mention, but
this may be amended as trends become clearer overnight. The lower
ceilings are forecast to shift back north late morning into early
afternoon, with VFR skies through the remainder of the forecast.
Northwest winds near/under 10 kt tonight will veer northeast
Thursday morning as high pressure builds into the upper Midwest.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...25
SYNOPSIS...Deubelbeiss
SHORT TERM...Deubelbeiss
LONG TERM...Deubelbeiss
AVIATION...25
Hazardous weather outlook, Mar 1, 3:01 PM CST, 12 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
301 PM CST Wed Mar 1 2023

ILZ027>031-036>038-040>043-047-048-022115-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler-
Mason-Logan-De Witt-Cass-Menard-
301 PM CST Wed Mar 1 2023

This Hazardous Weather Outlook is for central Illinois and west
central Illinois.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A strong storm system will move into central Illinois Thursday night
into Friday. There are high probabilities of receiving around an
inch of rain which may cause some additional river rises. This
system is likely to produce wind gusts around 45 mph at times.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

ILZ044>046-049>057-061-022115-
Piatt-Champaign-Vermilion-Scott-Morgan-Sangamon-Christian-Macon-
Moultrie-Douglas-Coles-Edgar-Shelby-
301 PM CST Wed Mar 1 2023

This Hazardous Weather Outlook is for central Illinois, east
central Illinois and west central Illinois.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A strong storm system will move into central Illinois Thursday night
into Friday. There are high probabilities of receiving at least an
inch of rain which may cause some additional river rises. This system
is likely to produce wind gusts around 45 mph at times.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

ILZ062-063-066>068-071>073-022115-
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
301 PM CST Wed Mar 1 2023

This Hazardous Weather Outlook is for east central Illinois and
southeast Illinois.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A strong storm system will move into central Illinois Thursday night
into Friday. There are high probabilities of receiving an inch or
two of rain with locally heavier amounts possible. This will cause
some additional river rises and may also result in flash flooding.
The system is likely to produce wind gusts around 45 mph at times. A
few thunderstorms are expected on Friday, although the severe weather
potential appears low at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

Deubelbeiss

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 1:22 AM CSTFlood WatchILXClark, Clay, Crawford, Edgar, Jasper, Lawrence and 1 more40 hr
Mar 2, 8:40 AM CSTRiver Flood WarningILXClay, Richland8 days

Nearby

Wind Advisories in Illinois, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.